# SDR SWAA2022042590003

- Difficulty date: March 31, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT FROM STA 420+4 TO STA 500C+14; LBL 24; WL 156. / [01] REMOVED CORROSION ON FCB L/H FLOOR TO SIDEWALL SUPPORT BTW BS 480+7' TO 500D REWORKED AREA BTW BS 500B TO 500C' IN L=1' X W=1' X D= .002' FROM ORIGINAL THICKNESS OF .040' FOUND TO BE IN LIMITS  USED TOOL : ID:ATS2503; S/N:A19335646 ; DATE:04/2021 ; DUE: 04/2022 REMOVED CORROSION ON FCB L/H FLOOR TO SIDEWALL SUPPORT BTW BS 396 TO 480+7' REWORKED AREA BS 440+13' IN L=1' X W=1' X D= .010' FROM ORIGINAL THICKNESS OF .040' FOUND TO BE OUT OF LIMITS WILL BE REPAIRED BY SRM 53-00-53-2R-6. USED TOOL : ID:ATS2503; S/N:A19335646 ; DATE:04/2021 ; DUE: 04/2022  IAW SRM 53-00-53-1A-2 PAR. 4A. FIG 103 DETAIL E. REQUEST OK TO TREAT AND PRIME SECTION BS 396 TO 480+7' #1; FWD HALF OUT OF LIMITS; AFT HALF IN LIMITS;[03] FABRICATED NEW SECTION FLOOR SIDEWALL SUPPORT L/H FCB FROM P/N: BAC1496-444#7075T6 LOT: 1485395-1 BETWEEN BS 369 TO BS 480+7' IAW SRM 53-00-53-2R-6. REQUEST TREAT AND PRIMEFABRICATED SPLICE P/N: BAC1496-444#7075T6 LOT: 1485395-1 ON FLOOR TO SIDEWALL SUPPORT BETWEEN BS 480 TO BS 500 L/H IAW SRM 53-00-53-2R-6. REQUEST TREAT AND PRIME..APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON FLOOR SIDEWALL SUPPORT AND SPLICE BS 396 TO 500D IAW SRM 51-20-01 AND SOPM 20-41-02. ] INSTALLED SPLICE TO FLOOR TO SIDEWALL SUPPORT ON FCB BETWEEN BS 480 TO BS 500 L/H IAW SRM 53-00-53-2R-6 FIG 202 AND 51-40-02.; FIXED MEASUREMENTS 22 TO MINOR;
